# SDR CA051102007

- Difficulty date: November 1, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 13,350 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 0523914
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 14,730 hours
- Component: Te Flap, Cessna
- Component part number: 052390138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPENED LEADING EDGE OF RT FLAP SKIN FOR REPAIR. VISUALLY NOTICED CRACKED CENTER LEADING EDGE RIB AT BOLT HOLE FOR FLAP ACUATING PUSH ROD BRACKET ATTACHMENT. OUTER LEADING EDGE SKIN NOT DAMAGED AT THIS LOCATION.
